# SDR UALA2011082904585

- Difficulty date: August 27, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 80,224 hours, 12,874 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMELL IN COCKPIT, FLIGHT DIVERTED.  CREW REPORTED INTERMITTENT ELECTRICAL ODOR IN FLT DK. UTILITY BUSSES TURN OFF, ACFT DIVERT TO KEF. CK'D WINDOW HEAT TERMINALS FOR ANY DISCREPENCIES. NONE NOTED. CHECKED AND OPERATED RECIRC FANS FOR ANY DISCREPANCIES OR ODORS, NONE NOTED. OPERATED EQUIPT COOLING SYSTEM. NO ODORS NOTED. CREW REPORTED FOOT AND SHOULDER HEAT OFF AT TIME OF REPORTED ODOR. CHECKED FLIGHT DECK AND E AND E COMPARTMENT FOR ANY TRIPPED CIRCUIT BREAKERS OR ODORS. NONE NOTED. (NFF)
